Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 58, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 26, 2011, 4:09 AM CDT for Calcasieu Parish, Cameron Parish, Louisiana; Orange County, Texas. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2011, 4:09 AM CDT (09:09 UTC)
- Expired
- Apr 26, 2011, 5:15 AM CDT
- In force
- 66 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Calcasieu Parish, LA, Cameron Parish, LA, Orange County, TX
The radar
The Lake Charles radar (KLCH), 30 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 4:55 AM CDT | TSTM WND DMG | Carlyss, LA | LAKE CHARLES AMERICAN PRESS REPORTED WIND DAMAGE TO A BROKEN POWER POLE IN CARLYSS CONTRIBUTED TO NEARLY 14000 POWER OUTAGES AROUND THE LAKE CHARLES AREA. TIME ESTIMATED BASED ON RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 1:52 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 9.2 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2759 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 581 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 8.4
The text
As transmitted, in the capitals the NWS used until 2016.
087
WUUS54 KLCH 260909
SVRLCH
LAC019-023-TXC361-261015-
/O.NEW.KLCH.SV.W.0058.110426T0909Z-110426T1015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
409 AM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ORANGE COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES...WEST ORANGE...ORANGE...
CALCASIEU PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES...LAKE CHARLES REGIONAL AIRPORT...WESTLAKE...
VINTON...SULPHUR...STARKS...MOSS BLUFF...LAKE CHARLES...
NORTHWESTERN CAMERON PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES GRAND LAKE...
* UNTIL 515 AM CDT
* AT 409 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH...5 MILES SOUTHWEST OF VINTON...
MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
VINTON AND LUNITA BY 415 AM CDT...
EDGERLY BY 425 AM CDT...
HACKBERRY BY 430 AM CDT...
CARLYSS BY 435 AM CDT...
SULPHUR AND BUHLER BY 440 AM CDT...
WESTLAKE...GRAND LAKE AND HEBERTS MARINA BY 445 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT
TUESDAY MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 2997 9376 2998 9380 3024 9374 3025 9370
3030 9370 3031 9373 3041 9371 3038 9303
2997 9303 2996 9328 3006 9330 3005 9332
2996 9334 2995 9376
TIME...MOT...LOC 0909Z 265DEG 33KT 3016 9365
$$
241 follow-up statement
365
WWUS54 KLCH 260947
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
447 AM CDT TUE APR 26 2011
TXC361-260957-
/O.CAN.KLCH.SV.W.0058.000000T0000Z-110426T1015Z/
ORANGE TX-
447 AM CDT TUE APR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ORANGE COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT
TUESDAY MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3040 9338 3038 9303 2997 9303 2996 9328
3006 9330 3005 9332 2996 9334 2996 9346
TIME...MOT...LOC 0947Z 268DEG 31KT 3009 9332
$$
LAC019-023-261015-
/O.CON.KLCH.SV.W.0058.000000T0000Z-110426T1015Z/
CAMERON LA-CALCASIEU LA-
447 AM CDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR CENTRAL CALCASIEU AND NORTH CENTRAL CAMERON PARISHES...
AT 444 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTH OF CARLYSS..MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LAKE CHARLES REGIONAL AIRPORT BY 455 AM CDT...
8 MILES SOUTH OF LAKE CHARLES BY 500 AM CDT...
8 MILES NORTH OF SWEET LAKE BY 505 AM CDT...
HOLMWOOD AND 6 MILES NORTH OF HACKETTS CORNER BY 510 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT
TUESDAY MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
&&
LAT...LON 3040 9338 3038 9303 2997 9303 2996 9328
3006 9330 3005 9332 2996 9334 2996 9346
TIME...MOT...LOC 0947Z 268DEG 31KT 3009 9332
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 12:19 AM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Apr 26, 12:19 AM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1219 AM CDT TUE APR 26 2011
.UPDATE...
UPDATED ZONES TO EXTEND TORNADO WATCH 210 INTO HARDIN COUNTY DUE
TO DEVELOPING CONVECTION NORTH OF THE HOUSTON AREA. CONVECTION
CONTINUES TO MOVE TO THE EAST SOUTHEAST TOWARD OUR SE TX COUNTIES.
&&
.AVIATION...
CLUSTER OF STORMS IS MOVING INTO WESTERN LA TONIGHT...AND
INCLUDED A TEMPO GROUP AT KAEX FOR +TSRA WITH STORMS EXPECTED TO
MOVE THROUGH BETWEEN 06Z-08Z. OTHERWISE...FEW CHANGES TO THE 06Z
TAF PACKAGE. GUSTY SRLY WINDS WILL PERSIST TONIGHT...STRENGTHENING
AGAIN ON TUESDAY WITH GUSTS NR 30 KT. MVFR CIGS WILL LIFT TUESDAY
MORNING...BUT SHOULD REMAIN MVFR THROUGH THE DAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 71 85 54 79 / 10 10 0 0
KBPT 72 85 57 80 / 10 10 0 0
KAEX 72 83 52 79 / 20 20 0 0
KLFT 75 87 58 79 / 10 20 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY FROM 9 AM THIS MORNING TO 10 PM CDT THIS EVENING
FOR ACADIA-ALLEN-AVOYELLES-BEAUREGARD-CALCASIEU-CAMERON-
EVANGELINE-IBERIA-JEFFERSON DAVIS-LAFAYETTE-LOWER ST.
MARTIN-RAPIDES-ST. LANDRY-ST. MARY-UPPER ST. MARTIN-
VERMILION-VERNON.
TX...WIND ADVISORY FROM 9 AM THIS MORNING TO 10 PM CDT THIS EVENING
FOR HARDIN-JASPER-JEFFERSON-NEWTON-ORANGE-TYLER.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR CALCASIEU LAKE-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20
NM-COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT
20 NM-COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY, LA OUT 20 NM-SABINE LAKE-VERMILION BAY-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM
20 NM TO 60 NM-WATERS FROM INTRACOASTAL CITY, LA TO
CAMERON, LA EXTENDING FROM 20 NM TO 60 NM-WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM
20 NM TO 60 NM.
&&
24Hazardous weather outlook, Apr 25, 5:32 AM CDT, 22 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 532 AM CDT MON APR 25 2011 LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-261045- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER- NEWTON-HARDIN-JEFFERSON-ORANGE- 532 AM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT ONCE AGAIN TODAY FOR SOUTH WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH. THUNDERSTORMS ARE FORECAST TO DEVELOP ACROSS EAST CENTRAL TEXAS THIS AFTERNOON AND EVENING. SOME OF THESE THUNDERSTORMS ARE FORECAST TO DRIFT TO THE SOUTH INTO THE LAKES REGION OF SOUTHEAST TEXAS AND CENTRAL LOUISIANA INTO THE OVERNIGHT HOURS. IF THESE THUNDERSTORMS DO MAKE IT INTO THE AREA...SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT WITH A SMALL CHANCE OF A TORNADO. THE SLIGHT RISK AREA EXTENDS NORTHWEST OF A LINE FROM WOODVILLE TO COLFAX. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WINDS WILL CONTINUE THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN TOMORROW NIGHT ACROSS NORTHERN PORTIONS OF SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA AHEAD OF A COLD FRONT. SOME OF THESE THUNDERSTORMS COULD BE SEVERE AS WELL AND A SLIGHT RISK OF SEVERE THUNDERSTORMS NORTH OF A LINE FROM WOODVILLE TO OPELOUSAS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT. GMZ430-432-435-450-452-455-470-472-475-261045- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 532 AM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TONIGHT. SOUTH WINDS 15 TO 30 KNOTS AND SEAS OF 4 TO 7 FEET ARE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG ONSHORE FLOW WILL CONTINUE THROUGH WEDNESDAY FOLLOWED BY STRONG OFFSHORE FLOW IN THE WAKE OF A COLD FRONT LATE WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Apr 26, 3:10 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
310 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM HAIL VILLE PLATTE 30.69N 92.28W
04/26/2011 E1.50 INCH EVANGELINE LA LAW ENFORCEMENT
EVANGELINE SHERIFF REPORTS PING PONG BALL SIZE HAIL AT
THE SHERIFFS OFFICE
&&
DJONESSpecial weather statement, Apr 26, 3:15 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 315 AM CDT TUE APR 26 2011 LAZ030-041-TXZ181-182-260900- BEAUREGARD LA-CALCASIEU LA-NEWTON TX-JASPER TX- 315 AM CDT TUE APR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD AND CALCASIEU PARISHES...SIGNIFICANT WEATHER ADVISORY FOR NEWTON AND JASPER COUNTIES UNTIL 400 AM CDT... AT 313 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES SOUTH OF CALL...MOVING EAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... OLD SALEM...TROUT CREEK AND DEVILS POCKET BY 325 AM... BANCROFT BY 335 AM... BIVENS BY 345 AM... FIELDS BY 350 AM... THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM TUESDAY MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS. LAT...LON 3069 9340 3038 9351 3043 9402 3066 9398 24
Local storm report, Apr 26, 3:21 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
321 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM TSTM WND GST 4 E LAKE CHARLES 30.21N 93.14W
04/26/2011 M54 MPH CALCASIEU LA AWOS
54 MPH WIND GUST MEASURED AT CHENNAULT AIRPORT
&&
SHAMBURGERLocal storm report, Apr 26, 3:24 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
324 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 AM TSTM WND GST 1 NW ALEXANDRIA INTERNA 31.33N 92.55W
04/26/2011 M50 MPH RAPIDES LA ASOS
50 MPH WIND GUST MEASURED AT ALEXANDRIA INTL AIRPORT
&&
SHAMBURGERLocal storm report, Apr 26, 3:27 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
327 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 AM TSTM WND GST 1 NNW ESLER REGIONAL AI 31.40N 92.30W
04/26/2011 M49 MPH RAPIDES LA ASOS
49 MPH WIND GUST MEASURED AT ESLER FIELD FROM WAKE LOW
EVENT
&&
SHAMBURGERSpecial weather statement, Apr 26, 3:29 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 329 AM CDT TUE APR 26 2011 LAZ031>033-042-043-260915- EVANGELINE LA-ALLEN LA-ST. LANDRY LA-ACADIA LA-JEFFERSON DAVIS LA- 329 AM CDT TUE APR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EVANGELINE...ALLEN...ST. LANDRY...ACADIA AND JEFFERSON DAVIS PARISHES UNTIL 415 AM CDT... AT 327 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM OVER BASILE...MOVING EAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... DURALDE BY 340 AM... EUNICE...MOWATA...MAMOU AND REDDELL BY 350 AM... SAVOY...CHATAIGNIER AND RICHARD BY 400 AM... SWORDS AND VILLE PLATTE BY 405 AM... THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM TUESDAY MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS. LAT...LON 3075 9213 3036 9218 3032 9284 3063 9278 24
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 11:08 PM CDT | Wind Advisory | LCH | Allen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more | 41 hr |
| Apr 26, 12:14 AM CDT | Tornado Warning | LCH | Vernon | 31 min |
| Apr 26, 12:43 AM CDT | Tornado Warning | LCH | Vernon | 47 min |
| Apr 26, 1:21 AM CDT | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 39 min |
| Apr 26, 1:48 AM CDT | Special Weather Statement | LCH | Allen, Beauregard | 57 min |
| Apr 26, 1:59 AM CDT | Special Weather Statement | LCH | Rapides | 61 min |
| Apr 26, 2:06 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 24 min |
| Apr 26, 2:17 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Avoyelles, Evangeline, Rapides, Saint Landry | 58 min |
| Apr 26, 2:35 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 55 min |
| Apr 26, 3:15 AM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Saint Landry | 45 min |
| Apr 26, 3:17 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 58 min |
| Apr 26, 3:29 AM CDT | Special Weather Statement | LCH | Evangeline | 46 min |
| Apr 26, 3:46 AM CDT | Special Marine Warning | LCH | 44 min | |
| Apr 26, 4:39 AM CDT | Special Marine Warning | LCH | 36 min | |
| Apr 26, 5:25 AM CDT | Special Weather Statement | LCH | Calcasieu | 65 min |
| Apr 26, 6:22 AM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 53 min |
| Apr 26, 6:29 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 46 min |
| Apr 26, 7:23 AM CDT | Special Weather Statement | LCH | Vermilion | 37 min |
| Apr 26, 8:21 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 54 min |
| Apr 26, 8:25 AM CDT | Special Marine Warning | LCH | 50 min | |
| Apr 26, 9:08 AM CDT | Special Marine Warning | LCH | 67 min | |
| Apr 26, 10:48 AM CDT | River Flood Warning | LCH | Calcasieu | 46 hr |
| Apr 26, 10:48 AM CDT | River Flood Warning | LCH | Calcasieu | 33 hr |
| Apr 25, 10:30 PM CDT | Severe Thunderstorm Warning | LCH | Jasper, Tyler | 60 min |
| Apr 25, 11:20 PM CDT | Tornado Warning | LCH | Jasper | 25 min |
| Apr 25, 11:28 PM CDT | Severe Thunderstorm Warning | LCH | Jasper, Newton, Tyler | 62 min |
| Apr 25, 11:43 PM CDT | Tornado Warning | LCH | Jasper, Newton | 32 min |
| Apr 26, 12:35 AM CDT | Severe Thunderstorm Warning | LCH | Jasper, Tyler | 55 min |
| Apr 26, 1:13 AM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Tyler | 62 min |
| Apr 26, 2:23 AM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Tyler | 52 min |
| Apr 26, 2:56 AM CDT | Tornado Warning | LCH | Hardin | 34 min |
| Apr 26, 3:15 AM CDT | Special Weather Statement | LCH | Newton | 45 min |
| Apr 26, 4:33 AM CDT | Special Weather Statement | LCH | Orange | 57 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.